Mathematical Logic Quarterly 46 (3):393-407 (2000)

Let equation image. We show that for many reducibilities, the requirement that a relation be intrinsically reducible to the α-th jump of a countable mode A has a syntactic equivalent. Furthermore, we show that many reducibilities coincide in such a situation
Keywords Bounded query classes  n‐recursive enumerability  Truth‐table reducibility  n‐query reducibility  Intrinsically reducible
Categories No categories specified
(categorize this paper)
DOI 10.1002/1521-3870(200008)46:3
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles


Added to PP index

Total views
24 ( #478,276 of 2,533,629 )

Recent downloads (6 months)
1 ( #389,998 of 2,533,629 )

How can I increase my downloads?


My notes